# SDR ASAA2019102203175

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,379 hours, 13,629 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH L SIDE WINDOW HEAT OVER HEAT LIGHT ILLUMINATED. GROUNDED - YES. TURNED L/H SIDE WINDOW HEAT ON & GREEN "ON" LIGHT ILLUMINATED. ACCOMP WINDOW HEAT CONT UNIT BITE TEST, TEST SHOWS OK. ACCOMP FAULT HISTORY BITE SHOWS SENSOR FAULT FOR L/H SIDE. REF B737-800 FIM 30-41-TASK 801 ACCOMP WINDOW HEAT TEST, TEST PASS REF B737-800 AMM 30-41-00-80-001.
